American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20M05) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 12 of 12 found      Go to page: 1

[1] Igor Dolinka and Robert D. Gray. Maximal subgroups of free idempotent generated semigroups over the full linear monoid. Trans. Amer. Math. Soc. 366 (2014) 419-455.
Abstract, references, and article information   
View Article: PDF

[2] Robert Gray and Mark Kambites. Groups acting on semimetric spaces and quasi-isometries of monoids. Trans. Amer. Math. Soc. 365 (2013) 555-578.
Abstract, references, and article information   
View Article: PDF

[3] Jorge Almeida. Dynamics of implicit operations and tameness of pseudovarieties of groups. Trans. Amer. Math. Soc. 354 (2002) 387-411. MR 1859280.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Gennady S. Makanin and Tatiana A. Makanina. Functions for parametrization of solutions of an equation in a free monoid. Trans. Amer. Math. Soc. 352 (2000) 1-54. MR 1491869.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] E. F. Robertson, N. Ruskuc and J. Wiegold. Generators and relations of direct products of semigroups. Trans. Amer. Math. Soc. 350 (1998) 2665-2685. MR 1451614.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Gennady S. Makanin. Multiplication of natural number parameters and equations in a free semigroup. Trans. Amer. Math. Soc. 348 (1996) 4813-4824. MR 1360227.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Andrzej Kisielewicz. Varieties of commutative semigroups . Trans. Amer. Math. Soc. 342 (1994) 275-306. MR 1211411.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Stuart W. Margolis and John C. Meakin. Inverse monoids, trees and context-free languages . Trans. Amer. Math. Soc. 335 (1993) 259-276. MR 1073775.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] C. M. Reis. Infix congruences on a free monoid . Trans. Amer. Math. Soc. 311 (1989) 727-737. MR 978373.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] N. R. Reilly and P. G. Trotter. Properties of relatively free inverse semigroups . Trans. Amer. Math. Soc. 294 (1986) 243-262. MR 819946.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Peter R. Jones. Free products of inverse semigroups . Trans. Amer. Math. Soc. 282 (1984) 293-317. MR 728714.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Mohan S. Putcha and Julian Weissglass. Semigroups satisfying variable identities. II . Trans. Amer. Math. Soc. 168 (1972) 113-119. MR 0297902.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 12 of 12 found      Go to page: 1